RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2020, Volume 11, Number 1, Pages 57–71 (Mi emj356)  

LCT based integral transforms and Hausdorff operators

P. Jaina, S. Jainb, V. D. Stepanovc

a Department of Mathematics, South Asian University, Akbar Bhawan, Chanakya Puri, New Delhi 110 021, India
b Department of Mathematics, Vivekananda College (University of Delhi), Vivek Vihar, Delhi - 110095, India
c Computing Center of the Far Eastern Branch of the Russian Academy of Sciences, Kim Yu Chen str. 65, 680000 Khabarovsk, Russia

Abstract: In this paper, it is shown that certain Hausdorff operator and its adjoint are connected by linear canonical sine as well as linear canonical cosine transforms. The results have been proved in one as well as in two dimensions.

Keywords and phrases: LCT, linear canonical cosine transform, linear canonical sine transform, Hausdorff operators.

Funding Agency Grant Number
Russian Foundation for Basic Research 19-01-00223
Department of Science and Technology, India DST/INT/RUS/RSF/P-01
The research of the first and the second authors was supported by the Department of Science & Technology of the Ministry of Science and Technology of the Republic of India (project DST/INT/RUS/RSF/P-01) and the work of the third author by the Russian Foundation for Basic Researches (project 19-01-00223).


DOI: https://doi.org/10.32523/2077-9879-2020-11-1-57-71

Full text: PDF file (471 kB)
References: PDF file   HTML file

MSC: 44A35, 26D20
Received: 14.04.2019
Language:

Citation: P. Jain, S. Jain, V. D. Stepanov, “LCT based integral transforms and Hausdorff operators”, Eurasian Math. J., 11:1 (2020), 57–71

Citation in format AMSBIB
\Bibitem{JaiJaiSte20}
\by P.~Jain, S.~Jain, V.~D.~Stepanov
\paper LCT based integral transforms and Hausdorff operators
\jour Eurasian Math. J.
\yr 2020
\vol 11
\issue 1
\pages 57--71
\mathnet{http://mi.mathnet.ru/emj356}
\crossref{https://doi.org/10.32523/2077-9879-2020-11-1-57-71}


Linking options:
  • http://mi.mathnet.ru/eng/emj356
  • http://mi.mathnet.ru/eng/emj/v11/i1/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Number of views:
    This page:42
    Full text:23
    References:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020